A Computational Stream Function Method for Two-Dimensional Incompressible Viscous Flows

AuthID
P-000-3VG
2
Author(s)
Tipo de Documento
Article
Year published
2005
Publicado
in INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, ISSN: 0029-5981
Volume: 62, Número: 14, Páginas: 1950-1981 (32)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-15844377785
Wos: WOS:000228095700003
Source Identifiers
ISSN: 0029-5981
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.